# SDR USA2004F00011

- Difficulty date: March 7, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS TEST FAULTS THE AFT EPSU BATTERY.  MAINTNANCE REPLACED THE AFT EPSU BATTERY.  OPERATIONALLY CHECKS OK.
